Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Measures satisfying a refined doubling condition and absolute continuity

Author: Alf Jonsson
Journal: Proc. Amer. Math. Soc. 123 (1995), 2441-2446
MSC: Primary 28A15
MathSciNet review: 1283554
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for certain subsets $ F \subset {\mathbb{R}^n}$, two measures with support F satisfying a refined doubling condition are necessarily mutually absolutely continuous. This is contrary to the situation with measures satisfying the usual doubling condition, in which case no such result is available.

References [Enhancements On Off] (What's this?)

  • [1] A.S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions, Proc. Cambridge Philos. Soc. 41 (1945), 103-110; II, Proc. Cambridge Philos. Soc. 42 (1946), 1-10. MR 0012325 (7:10e)
  • [2] A. Jonsson, Besov spaces on closed subsets of $ {\mathbb{R}^n}$, Trans. Amer. Math. Soc. 341 (1994), 355-370. MR 1132434 (94c:46065)
  • [3] A. Jonsson and H. Wallin, Function spaces on subsets of $ {\mathbb{R}^n}$, Mathematical Reports, vol. 2, Part 1, Harwood Acad. Publ., Chur, Switzerland, 1984. MR 820626 (87f:46056)
  • [4] A.L. Volberg and S.V. Konyagin, On measures with the doubling condition, Izv. Akad. Nauk CCCP Ser. Mat. 51 (1987); English transl., Math USSR-Izv. 30 (1988), 629-637. MR 903629 (88i:28006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A15

Retrieve articles in all journals with MSC: 28A15

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society